# SDR SWAA2021061582027

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663 Rbl45.64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER HAS A CRACK EXTENDING O/B + DOWN FROM RBL 45.64 3.5 INCHES LONG + 7.5 INCHES FROM BOTTOMACCOMPLISHED SEAL REPAIR IAW SRM 57-10-10-1A-2REPETITIVE ACTION REQUIREDMAKE SURE TAPE IS IN SATISFACTORY CONDITION AT EACH 600 FLIGHT CYCLES INTERVAL; OR MORE FREQUENTLY PER SRM 57-10-10-1A-2 SEC 2 PARA C.3.A.4 /
